Some multi-valued contraction theorems on \(\mathcal{H}\)-cone metric

  • Saif Ur Rehman Gomal University
  • Shamoona Jabeenb Beihang University
  • Muhammad . Gomal University
  • Hayat Ullah Gomal University
  • Hanifullah . Gomal University

Abstract

In this paper we define some new type of multi-valued contraction maps on \(\mathcal{H}\)-cone metric and proved some fixed point and common fixed point theorems in the setting of cone metric spaces.

Metrics

Metrics Loading ...
Published
2019-12-21
How to Cite
Rehman, S. U., Jabeenb, S., ., M., Ullah, H., & ., H. (2019). Some multi-valued contraction theorems on \(\mathcal{H}\)-cone metric. Journal of Advanced Studies in Topology, 10(2), 11-24. https://doi.org/10.20454/jast.2019.1601
Section
Original Articles